# SDR RRXA96039

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panels
- Condition: Loose
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEMD - FLT 362 - UPON GEAR RETRACTION, NOSE WELL AND NOSE GEAR AREA EXCESSIVE LOUD NOISE, RECYCLED GEAR 2 TIMES, NOISE REMAINED WITH LOUD METALIC THUD, THEN QUIET.  VISUAL INSPECTION OF NOSE GEAR REVEALED NO ANNOMALIES OF GEAR OR DOORS, HOWEVER, TWO INSPECTION PANELS WERE LOOSE AND BOTH CURTAINS WERE DOWN.  REPLACED CURTAINS AND REPLACED SEVERAL SCREWS IN PANELS.  (M)
